# SDR SCNA20201116256

- Difficulty date: October 18, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT HAND CENTER SECTION 663 BULKHEAD FORWARD SIDE RBL 12.  ACCESSED & RESTORED RIGHT HAND CENTER SECTION 663 BULKHEAD FORWARD SIDE RBL 12, IAW SRM 51-40-02, DWGS 149A7216, DWG 111A1000.  REPAIR ACCOMPLISHED ON CUSTOMER CARD 00444.
